# SDR 2003F00407

- Difficulty date: June 27, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N464TA
- Make and model: Airbus A320-233
- Aircraft serial: 1353
- Engine: Iae V2527EA5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, TWO COMPRESSOR STALLS AND LOSS OF POWER ON ENGINE NR 1 WERE EXPERIENCED.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT WAS RETURNED TO SAL STATION.  ON GROUND TECHNICIANS PERFORMED HPC BOROSCOPE INSPECTION PER AMM 72-00-00.  THE 6TH WAS FOUND WITH BENT BLADES.  THE ENGINE WAS REPLACED AND TESTED AS PER AMM 71-00-20.  ALL TEST RESULTS WERE NORMAL AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
